# SDR HALA9800168

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004A00763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - (LOG PAGE NR A145652) - M.E.D. EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERIES, OPS CHECK OK.  (X)
